Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 1 (2001), Issue 3, Pages 91-106
http://dx.doi.org/10.1155/S1110757X01000274

A multiplicity result for a quasilinear gradient elliptic system

Département des Mathématiques et Informatique, Faculté des Sciences UCD, El Jadida BP20, Morocco

Received 9 November 2000; Revised 21 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelaziz Ahammou, “A multiplicity result for a quasilinear gradient elliptic system,” Journal of Applied Mathematics, vol. 1, no. 3, pp. 91-106, 2001. doi:10.1155/S1110757X01000274